U.S. CitiesCity-Data Forum Index
Happy Thanksgiving Day!
Go Back   City-Data Forum > General Forums > Health and Wellness
 [Register]
Please register to participate in our discussions with 1.5 million other members - it's free and quick! Some forums can only be seen by registered members. After you create your account, you'll be able to customize options and access all our 15,000 new posts/day with fewer ads.
Jump to a detailed profile or search
site with Google Custom Search

Search Forums  (Advanced)
Business Search - 14 Million verified businesses
Search for:  near: 
Reply Start New Thread
 
Old 09-01-2009, 09:45 PM
 
350 posts, read 2,023,062 times
Reputation: 459

Advertisements

Quote:
Originally Posted by bluedevilz View Post
There are NO systemic side effects from a ppd test...

Its intradermal...

You didn't get post nasal drip from it, you aren't going to get cancer from it and you won't get alzheimers' from it...
When the previous poster was talking about fillers, I think they meant the preservatives and other stuff which are in vaccines or PPD test besides the stuff meant to induce the immune response. Vaccines contain lots of nasty stuff like formaldehyde, aluminum, other preservatives, etc. In fact this is the stuff I'm concerned about, not the actual material (the weakened bacteria or whatever) that is meant to produce the immune response.

The PPD test includes preservatives, and that is what I am mainly concerned about, not the material meant to cause the immune response. Yes the PPD is intradermal but the solution has to get absorbed somewhere, and it is going into your bloodstream and/or tissues.

Doctors always poo-poo the idea that vaccines or the PPD test don't cause any side effects, because that is what they are told by modern medicine. When they try to convince the patient that there aren't any side effects of a PPD test or a vaccine, maybe there aren't side effects that are immediate and readily noticeable, but it is likely that a PPD or vaccine can cause non-noticeable side effects or side effects days or weeks later. Doctors never seem to be too concerned with that, though, even though that is what they should be concerned about!

Last edited by kibblesandbits; 09-01-2009 at 09:55 PM..
Reply With Quote Quick reply to this message

 
Old 09-03-2009, 08:33 AM
 
350 posts, read 2,023,062 times
Reputation: 459
Another side effect I have from the TB test is shoulder pain on that side. I've never had shoulder pain before, but developed it the next day after taking the test. This test does have side effects, clearly. I am not happy about this.
Reply With Quote Quick reply to this message
 
Old 09-03-2009, 10:09 AM
 
Location: Manhattan, Ks
1,276 posts, read 3,666,585 times
Reputation: 1671
I mean this in the kindest way, but given your level of concern are you sure the symptoms you're experiencing aren't psychosomatic? I've been tb tested a number of times and never experienced any side effects.
Reply With Quote Quick reply to this message
 
Old 09-03-2009, 11:28 AM
 
2,579 posts, read 6,302,624 times
Reputation: 3680
Quote:
Originally Posted by kibblesandbits View Post
Another side effect I have from the TB test is shoulder pain on that side. I've never had shoulder pain before, but developed it the next day after taking the test. This test does have side effects, clearly. I am not happy about this.
The test doesn't have side effects, clearly....

As the poster above noted, there is more going on here than a skin test
Reply With Quote Quick reply to this message
 
Old 09-03-2009, 12:57 PM
 
350 posts, read 2,023,062 times
Reputation: 459
Well I am mainly concerned about the shoulder pain. I have not done anything strenuous to cause this, and I have never had shoulder pain. It's on the same side as the arm that got the test, and started the next day. How can that be coincidental? People can experience different side effects from different things, just because in general it is thought that there are no side effects doesn't mean individual people can't get any. I really don't know what to do now about this shoulder pain--I guess I'll wait a day or two and see if it gets better before seeing a doctor but it's very sore and tender in the joint, and there is no reason for that other than the TB test caused it.
Reply With Quote Quick reply to this message
 
Old 09-03-2009, 01:59 PM
 
3,425 posts, read 6,361,332 times
Reputation: 1862
Maybe you slept funny on the shoulder b/c you were favoring the arm with the test in some way. This could have been a position you got into while you were sleeping and did not realize it.

Just an idea.
Reply With Quote Quick reply to this message
 
Old 10-31-2009, 04:28 PM
 
1 posts, read 20,859 times
Reputation: 12
i have TB. I CHAKE AND XERYPHOTO TAKE AFTER DOCTOR SAY YOU HAVE TB. BUT I DONT HAVE ANY PROBLEM NOW WHAT I DO. CAN TELL ME WHATES SIDE EFITES TB. THANKES
Reply With Quote Quick reply to this message
 
Old 03-31-2010, 08:31 PM
 
1 posts, read 19,997 times
Reputation: 11
Default reaction to TB test

I just figured out that the pain in my hip joint must be due to my latest TB test. I never put 2 and 2 together until this time around. I have had many TB tests in the past 8 years due to teaching in different districts that all want a recent test. Several years ago I had sudden pain in my right hip joint and I thought it was a pulled muscle or something. It took quite awhile but it mostly subsided. Then it flared up again, this time worse and I thought I had cancer. I had it x-rayed but it revealed nothing. I thought I was just getting old. The pain subsided some but further limited my movement. Then, 9 days after this latest TB test, I had a massive flareup of pain in my right hip and I was racking my brain to try to connect these incidents. I looked at what was happening in my life at these times and sure enough, the onset of pain corresponds to each of the last three times I got a TB test.

I called the facility and the test was called aplisol. I looked at the package insert and the preservative is 35% phenol. But I have no idea if I reacted to that, another ingredient or some sort of autoimmune reaction to the antigen itself.

Quote:
Originally Posted by kibblesandbits View Post
When the previous poster was talking about fillers, I think they meant the preservatives and other stuff which are in vaccines or PPD test besides the stuff meant to induce the immune response. Vaccines contain lots of nasty stuff like formaldehyde, aluminum, other preservatives, etc. In fact this is the stuff I'm concerned about, not the actual material (the weakened bacteria or whatever) that is meant to produce the immune response.

The PPD test includes preservatives, and that is what I am mainly concerned about, not the material meant to cause the immune response. Yes the PPD is intradermal but the solution has to get absorbed somewhere, and it is going into your bloodstream and/or tissues.

Doctors always poo-poo the idea that vaccines or the PPD test don't cause any side effects, because that is what they are told by modern medicine. When they try to convince the patient that there aren't any side effects of a PPD test or a vaccine, maybe there aren't side effects that are immediate and readily noticeable, but it is likely that a PPD or vaccine can cause non-noticeable side effects or side effects days or weeks later. Doctors never seem to be too concerned with that, though, even though that is what they should be concerned about!
Reply With Quote Quick reply to this message
 
Old 07-01-2010, 10:07 PM
 
1 posts, read 19,298 times
Reputation: 11
I have had a bad reaction to the test. I spiked a fever of 104, my joints were so painful that I couldn't get out of bed for about 3 days. After a trip to the emergency room for the fever and pain, I started to feel a lot better. I was told by the doctor that it was a direct result of the test
Reply With Quote Quick reply to this message
 
Old 10-17-2010, 04:18 PM
 
1 posts, read 18,498 times
Reputation: 13
I am having some tightness in my chest and bad headaches a few minutes after I got a TB shot in my left arm,now I feel sick to my stomach and sit up without getting lightheaded!
Reply With Quote Quick reply to this message
Please register to post and access all features of our very popular forum. It is free and quick. Over $68,000 in prizes has already been given out to active posters on our forum. Additional giveaways are planned.

Detailed information about all U.S. cities, counties, and zip codes on our site: City-data.com.


Reply
Please update this thread with any new information or opinions. This open thread is still read by thousands of people, so we encourage all additional points of view.

Quick Reply
Message:

Over $84,000 in prizes was already given out to active posters on our forum and additional giveaways are planned!

Go Back   City-Data Forum > General Forums > Health and Wellness
Similar Threads

All times are GMT -6.

© 2005-2014, Advameg, Inc.

City-Data.com - Archive 1, 2, 3, 4, 5, 6, 7, 8, 9, 10, 11, 12, 13, 14, 15, 16, 17, 18, 19, 20, 21, 22, 23, 24, 25 - Top